MathSciNet Relay Station
MathSciNet bibliographic data
MR2806376 34B15 (34B37 47J30 58E05)
Bai, Liang; Dai, Binxiang Three solutions for a $p$-Laplacian boundary value problem with impulsive effects. Appl. Math. Comput. 217 (2011), no. 24, 9895–9904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement